# SDR CA951127006

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Inner Cone
- Part number: 3022254
- Condition: Separated
- Location: Nr3 Brg Cover
- Part time: 2,950 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A PIECE OF METAL WAS FOUND ON THE APRON WHERE MANY AIRCRAFT HAD BEEN MOVING. AFTER THE RETURN  AN INSPECTION OF THE ENGINE FOUND THE #3 BEARING COVER TO HAVE ROTATED CAUSING WEAR ON THE INNER CONE DUCT ASSEMBLY, ALLOWING IT TO SEPARATE FROM THE DUCT AND DAMAGE THE POWER TURBINE WHEEL.
